| Model Number |
EX3100 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During an initial implant procedure, loss of pacing was observed on the pacing system analyzer (psa) due to an interrupted connection.The psa was used throughout the entire procedure.The patient was stable.
Additional Manufacturer Narrative
The field complaint of pacing system analyser (psa) losing connection could not be verified.During analysis, unit was plugged into working 3650 programmer.Psa session was established successfully.Resistive termination tool was connected using patient cables.Impedance levels were in normal range.No error message displayed during analysis.No anomalies found at time of analysis.